MAUDE Adverse Event Report: ABBOTT AVEIR¿ RETRIEVAL SYSTEM CATHETER; DEVICE, PERCUTANEOUS RETRIEVAL

ABBOTT AVEIR¿ RETRIEVAL SYSTEM CATHETER; DEVICE, PERCUTANEOUS RETRIEVAL
Model Number LSCR111
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 06/11/2025
Type of Reportable Event Death
Additional Manufacturer Narrative
Further information was requested but not received.D4 - primary unique device identification (udi) number cannot be provided as a product identifier could not be obtained.
 
Event or Problem Description
It was reported that after the leadless (lp) pacemaker implant was completed, the patient experienced cardiac arrest resulting in pulseless heart activity.A thoracotomy and cardiac massage were performed.During the cardiac massage, the lp dislodged and migrated to the pulmonary artery.The lp was unable to be retrieved with a retrieval catheter due to a stretched helix.The pacemaker was surgically removed.The patient was alert with normal vital signs following the procedure, however, passed away a few days later.The physician alleged the patient passed away due to a pulmonary embolism and the procedure time may have contributed to the patient's passing.The physician alleged that the abbott products used were not related to the cardiac arrest or the patient death.Additionally, it was stated that the patient experienced a pleural effusion.It is unknown if the pulmonary embolism or pleural effusion was related to the abbott products or the procedure.
 
Additional Manufacturer Narrative
A device history record (dhr) review was performed and all required manufacturing processes and inspections steps were confirmed to be completed per the requirements.The device met specifications prior to leaving abbott manufacturing facilities.

Brand Name
AVEIR¿ RETRIEVAL SYSTEM CATHETER
Common Device Name
DEVICE, PERCUTANEOUS RETRIEVAL
Manufacturer (Section D)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key22462311
Report Number2017865-2025-91753
Device Sequence Number8560107
Product Code MMX
UDI-Device Identifier05415067034496
UDI-Public(01)05415067034496(10)10487372(17)251031
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K213494
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2025
Device Model NumberLSCR111
Device Lot Number10487372
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/11/2025
Supplement Date Received by Manufacturer09/05/2025
12/18/2025
Initial Report FDA Received Date07/09/2025
Supplement Report FDA Received Date09/18/2025
12/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/23/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening; Other; Required Intervention; Death;
Patient SexUnknown